MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used during procedure on (b)(6) 2026.During the procedure, the electrode became unable to retract.Another orise proknife was used to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the electrode was broken/separated.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the investigation analysis of electrode detached.Block h11: investigation results: the orise proknife was returned for analysis.Visual and microsope analysis revealed that the catheter was kinked, and the electrode was broken/separated.Based on the available information, this issue likely has occurred due to procedural factors, such as the length of time that the device was used, power settings required, handling technique, and/or tissue composition resulted in the electrode damage.Subsequent use of the electrode resulted in the break/separation of the component.Therefore, a review and analysis of all available information indicated the most probable cause is adverse event related to procedure.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business & technology park
model farm road
cork
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24708314
Report Number3005099803-2026-01121
Device Sequence Number18669408
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519361
Device Catalogue NumberM00519361
Device Lot Number37185227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown